# SDR UALA2010102803979

- Difficulty date: October 27, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 54,060 hours, 20,141 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen System
- Part number: 2M113325
- Condition: Unwanted Deploy
- Location: Seat 7abc
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS O2 MASKS AT 7ABC DROPPED ON LANDING.  DEFERRED. DOOR WILL NOT STAY LATCHED CLOSED. NEEDS NEW O2 BOX ASSY. SEATS 7ABC ARE PLACARDED, DO NOT OCCUPY. CONTAINER, FOAM PAD, 4EA MASK ON ORDER 2 LASMM (SEE STATION STA SH PAGE). IF O2 GENERATOR NEEDED, UNABLE TO SHIP  ABOVE ORDERS CNX TO LASMM DUE ROUTING CHANGE. REMOVED O2 BOX FROM 7ABC REPACKED MASKS. REINSTALLED O2 BOX ACCOMPLISHED THREE MANUAL DROP TESTS.
